# SDR QMLA2013120413172

- Difficulty date: December 4, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC1245
- Aircraft serial: 129
- Aircraft time: 4,240 hours, 4,787 cycles
- Engine: Pwa PT6A11
- Engine time: 4,165 hours, 4,657 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING BELOW 163 KIAS SELECTED FLAP POSITION TO 15 DEGREES.  FLAPS FAILED TO MOVE, MASTER CAUTION & AMBER FLAP CAWS LIGHT ILLUMINATED.  COMPLETED NO FLAP LANDING WITHOUT FURTHER INCIDENT.
